Mathematische Annalen

, Volume 329, Issue 2, pp 365–377

Construction of some families of 2-dimensional crystalline representations


DOI: 10.1007/s00208-004-0529-y

Cite this article as:
Berger, L., Li, H. & June Zhu, H. Math. Ann. (2004) 329: 365. doi:10.1007/s00208-004-0529-y


We construct explicitly some analytic families of étale (φ,Γ)-modules, which give rise to analytic families of 2-dimensional crystalline representations. As an application of our constructions, we verify some conjectures of Breuil on the reduction modulo p of those representations, and extend some results (of Deligne, Edixhoven, Fontaine and Serre) on the representations arising from modular forms.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsCambridgeUSA
  2. 2.Department of MathematicsUniversity of TorontoTorontoCanada
  3. 3.Department of MathematicsMcMaster UniversityHamiltonCanada